Volume 14, Issue 4
Inequalities of Eigenvalues for Uniformly Elliptic Operators with Higher Orders

Gao Jia , Peibiao Zhao & Xiaoping Yang

DOI:

J. Part. Diff. Eq., 14 (2001), pp. 356-364.

Published online: 2001-11

Preview Full PDF 45 585
Export citation
  • Abstract

Let (Ω) ⊂ R^m (m ≥ 2) be a bounded domain with piecewise smooth boundary ∂Ω. Let t be positive integer with t > 1. We consider the eigenvalue problems about (1.1) and (1.2), and obtain Theorem 2.1 and Theorem 2.2, which are generalizations of the results in [1-2]. This kind of problem is interesting and significant both in theory of partial differential equations and in applications to mechanics and physics.

  • Keywords

Uniformly elliptic operators with higher orders eigenvalues eigenfuctions

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard